# SDR UHLA2013092800452

- Difficulty date: September 28, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 22,504 hours, 14,848 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR II RIB 10 CRACKED.  PERFORMED TEMP REPAIR IAW ETD2013-170-043955 REV A ON LT RIB EXTENSION.  MAJOR REPAIR
